DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/4710

Название: Наближення обмежених розв’язків різницевих рівнянь на півосі розв’язками відповідних задач Коші
Другие названия: Approximation of bounded solutions of difference equations on axis solutions of the corresponding Cauchy problem
Авторы: Романенко, Вікторія Миколаївна
Romanenko, Victoria
Ключевые слова: апроксимація
лінійне різницеве рівняння
банахів простір
задача Коші
апроксимация
линейное разностное уравнение
банахово пространство
задача Коши
approximation
linear difference equation
banach space
cauchy problem
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 2009
Библиографическое описание: Романенко, В. В. Наближення обмежених розв’язків різницевих рівнянь на півосі розв’язками відповідних задач Коші / В. В. Романенко // Вісник Київського університету ; Серія : фізико-математичні науки. - 2009. - Вип. 3. - С. 41–43.
Краткий осмотр (реферат): Доведено необхідні і достатні умови існування та єдиності обмеженого розв’язку лінійного різницевого рівняння на півосі з частиною початкових умов в комплексному банаховому просторі та досліджено можливість наближення обмеженого на півосі розв’язку різницевого рівняння з необмеженим операторним коефіцієнтом розв’язками відповідних різницевих крайових задач і знайдено оцінку точності наближення.
Доказано необходимые и достаточные условия существования и единственности ограниченного решения линейного разностного уравнения на полуоси части начальных условий в комплексном банаховом пространстве и исследована возможность приближения ограниченного на полуоси решения разностного уравнения с неограниченным операторным коэффициентом решениями соответствующих разностных краевых задач и найдено оценку точности приближения.
We prove necessary and sufficient conditions for the existence and uniqueness of bounded solutions of linear difference equation on axis with part of the initial conditions in a complex Banach space and investigated the possibility of approaching a limited solution to the axis of difference equations with unbounded operator coefficient difference solutions of the corresponding boundary value problems and found assess the accuracy of the approximation.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/4710
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
Stat 4.pdf3,72 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback